# SDR CALA2016093095791

- Difficulty date: September 30, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 73,766 hours, 28,080 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FR32 STR 40R-41R CLEAT HAS CORROSION.  R&R CLEAT IAW SRM 51-42-11.
